# SDR AALA2009051600933

- Difficulty date: May 16, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N408AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49319
- Aircraft time: 67,910 hours
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA  EMERGENCY PATH LIGHTS FOR SEAT 27D INOPERATIVE. REPAIRED BROKEN EMERGENCY PATH LIGHT CONNECTOR AT SEAT 27D.
